Accessibility navigation


Nonlinear system identification using linear-wavelet models

Galvao, R. K. H., Becerra, V. M. , Calado, J. and Silva, P. (2004) Nonlinear system identification using linear-wavelet models. Applied Mathematics and Computer Science, 14 (2). pp. 221-232.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science
ID Code:15225

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation